# SDR CA990203008

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 864202
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH ,THE NOSE GEAR GREEN ADVISORY DOWN AND LOCKED LIGHTS CYCLED.  GEAR CYCLED SEVERAL TIMES.  NOSE LIGHT STAYED AT DOWN AND LOCKED.   AIRCRAFT LANDED OK.  DRAG STRUT PROXIMITY SENSOR AND NOSE FORWARD DOOR MECHANISM PROXIMITY SENSOR WERE OUT OF ADJUSTMENT.
